ArticleAsian journal of neurosurgery
Cisplatin-related Cerebral Infarction in Carcinoma of the External Auditory Canal.
Article in Asian journal of neurosurgery. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundDespite the known association between cisplatin and vascular toxicity, the mechanism of cisplatin-associated cerebral infarction, a relatively rare complication, remains unclear. We describe an investigation of potential biomarkers that could facilitate the early detection of this complication in a relevant case. CASE DESCRIPTION: A 59-year-old male diagnosed with stage III carcinoma of the external auditory canal underwent cisplatin chemotherapy. Seven days after the last dose, he presented with a disturbance of consciousness due to basilar artery occlusion, which was associated with chemotherapy administration. The patient recovered consciousness after thrombectomy. Interestingly, an increase in serum von Willebrand factor (vWf) activity was observed. The vWf activity level gradually normalized 5 months after cisplatin administration.
conclusionsEndothelial injuries could be responsible for cisplatin-associated cerebral infarction. Moreover, a cisplatin-induced cerebral infarction increase in serum vWf activity, which indicates endothelial injury, suggests that this molecule might be a useful biomarker for predicting cisplatin-associated cerebral infarction.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.